# SDR UPS97823735

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 577331153
- Condition: Corroded
- Location: Bs 1600-1650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 1600 TO 1650 AT STR 31R INTERNAL DOUBLER HAS HEAVY CORROSION BOTH SIDES.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW 51-1-21, 51-1-20D, 53-4-1.
